# SDR UIEA2017081101466

- Difficulty date: August 10, 2017
- Submitted: August 11, 2017
- Operation: Air carrier
- Aircraft: N465MC
- Make and model: Boeing 747446
- Aircraft serial: 24784
- Aircraft time: 94,841 hours, 18,262 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Filter
- Part number: AC9227F1740
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AN IN-FLIGHT DIVERSION HAPPENED DUE TO BOTH AN ENGINE 3 FUEL FILTER EICAS STATUS MESSAGE, AND AN ENGINE 4 FUEL FILTER EICAS STATUS MESSAGE. THE FUEL FILTER ELEMENTS WERE REPLACED.
